# SDR 07FDEA04341

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 52,922 hours, 11,944 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK FROM FR 78TO 73 BL 0 HAS 5 AREAS OF CORROSION.  REMOVED AND REPLACED SEAT TRACK FROM FR 65-78 IAW SRM 51-40-21 AND SRM 53-10-10.
